Download this article
Download this article For screen
For printing
Recent Issues
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
K-theory of admissible Zariski–Riemann spaces

Christian Dahlhausen

Vol. 8 (2023), No. 1, 1–23
Abstract

We study relative algebraic K-theory of admissible Zariski–Riemann spaces and prove that it is equivalent to relative G-theory and satisfies homotopy invariance. Moreover, we provide an example of a nonnoetherian abelian category whose negative K-theory vanishes.

Keywords
K-theory, Zariski–Riemann spaces
Mathematical Subject Classification
Primary: 19D35, 19E08
Milestones
Received: 26 March 2021
Revised: 12 January 2023
Accepted: 30 January 2023
Published: 1 May 2023
Authors
Christian Dahlhausen
Mathematisches Institut
Universität Heidelberg
Heidelberg
Germany